Hello everyone..this is my first time posting here.
I am in urgent need of your help as I have had a bad break out around my nose which I have never had before.
My nose is red, itcy, very dry and it starting to hurt a little bit because of the dryness.
I recently switched from a face lotion that I have used for a few years now, because I just noticed it has mineral oil in it, which I read isn't good for your face because it causes blocked pores. So after doing some research, I switched to a moisturizer that doesn't have any oil in it.
The product I used before was "Jergens natural glow" and has the following active ingredients : water, glycerin, cetearyl alcohol. mineral oil, cetearth-20, and so on.
The new product I am using is called "Neutrogena oil-free Moisture spf 15".
Its active ingredients are Octinoxate 7.5%, Octisalate 5.0% and Oxybenzone 3.0%.
I bought the new product last Monday and everything seemed to be working fine. My face was very smooth and no rednish anywhere. Then Saturday morning I noticed my face around my nose starting to get red..and Sat. night it was worse and then this morning really bad and increasing in redness and dryness as the day went on. All day yesterday I put the new product on in hopes it would moisturize it.
Ive had problems with redness and dry skin before, but nothing like this..and I usually use Hydrocortisone 1% cream when that happens.
Has anyone had something like this before? Do you think it is an allergic reaction? Or maybe something more serious? I was doing research around the web and found information about Rosacea Disease..which seems to look very similar to what I have now...
Oh, I dont know if this has anything to do with it..but today when I woke up, brushed my head through my hair and it was rather painfull.. This went away as the day went on though..
Any help on this matter would be greatly appreciated!!!
Pictures are below..
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?